# SDR AWXA200500847

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 28,996 hours, 11,098 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Module
- Part number: Z160H0068110
- Condition: Failed
- Location: Water And Waste
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE LAV SMOKE EMERGENCY LIGHTS ILLUMINATE ON FOWARD PANEL.  MAINTENANCE REMOVED AND REPLACED THE WATER AND WASTE LOWER MODULE.
